# SDR 2019FA0000046

- Difficulty date: February 25, 2019
- Submitted: February 25, 2019
- Operation: General aviation
- Aircraft: HK464
- Make and model: Cessna 172S
- Aircraft serial: 9942
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Piston
- Part number: 98820125
- Condition: Broken
- Location: Master Cylinder
- Part time: 9,393 hours
- Component: Master Cylinder, Cessna
- Component part number: 98820107
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE PILOT REPORT THE BRAKE LT INOPERATIVE AFTER TAKE OFF, AFTER LANDING THE MASTER CYLINDER PISTON WAS FOUND BROKEN.
